Libration of the laplace argument in the Galilean satellite's Theory

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)255-262
Number of pages8
JournalCelestial Mechanics
Volume34
Publication statusPublished - 1984

Cite this

@article{b3d5b8f166614349aabd6c30d0f1091c,
title = "Libration of the laplace argument in the Galilean satellite's Theory",
author = "Jacques Henrard",
year = "1984",
language = "English",
volume = "34",
pages = "255--262",
journal = "Celestial Mechanics",

}

Libration of the laplace argument in the Galilean satellite's Theory. / Henrard, Jacques.

In: Celestial Mechanics, Vol. 34, 1984, p. 255-262.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Libration of the laplace argument in the Galilean satellite's Theory

AU - Henrard, Jacques

PY - 1984

Y1 - 1984

M3 - Article

VL - 34

SP - 255

EP - 262

JO - Celestial Mechanics

JF - Celestial Mechanics

ER -